# SDR SIMA0737

- Difficulty date: March 14, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N712AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145247
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Relay
- Part number: M83726
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ORD - FLT 4123 - DURING TAKEOFF ROLL, AFTER 80 KNOTS BUT PRIOR TO Y1 CREW RECEIVED THE NR 2 REVERSER DISAGREE MESSAGE.  TAKEOFF WAS ABORTED.  MESSAGE CLEARED DURING THE ABORT.  MAINTENANCE REPLACED RELAY K0640.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
